Facebook Pixel
EmpowHER Guest

Did I test too early for pregnancy or is it the pills ?

By Anonymous January 26, 2015 - 5:10pm
Rate This

I've been on kariva for 3months. Before kariva, I was on cryselle but switched to kariva for nausea. the week before switching to kariva, I had sex on November 10th. In the 1st Month, I experienced extreme nausea, abdominal cramps and back pain. I had all my 3 periods while on kariva. They were normal and actually heavy. I took a pregnancy test on December 24th&25th and they both can back negative. The symptoms ceased shortly after the pregnancy test but now, in late January the cramping and back pain and nausea is back. Could I have tested to early to know or Do I need to change pills ?

Add a Comment1 Comments


Hello Anonymous,

If you have not missed a period , then you are not pregnant.

You may want to consult your gynecologist about the symptoms of extreme nausea, abdominal cramping and back pain.

From researching Kariva, some women experience nausea, vomiting, gastrointestinal symptoms, such as abdominal cramps and bloating, breakthrough bleeding and spotting. These are thought to be drug related.


January 27, 2015 - 9:29am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!